# SDR ASAA2023102245800

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 30,737 hours, 9,655 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON GROUND. GROUNDED - YES. CARRIED OUT FIM TASK 24-31 TASK 801. PERFORMED BITE TEST PROC, FAULT CLEARED. NO OTHER MAINT PROC REQUIRED.
